# SDR CALA2016101000741

- Difficulty date: October 9, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 102,718 hours, 16,109 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102451
- Condition: Corroded
- Location: Bs 1246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO COMPARTMENT AT BS 1246 LBL3 SHEAR TIE HAS CORROSION REMOVED CORROSION FROM SHEAR TIE IAW SRM 51-10-02 PARA. 14 FIG 1, CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07 FIG 1 DETAIL 2; REMOVED AND REPLACED SHEAR TIE IAW SRM 51-40-02 PARA 4 FIG 3 + 8,
